# SDR SWAA2019101737985

- Difficulty date: October 14, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524040
- Condition: Cracked
- Location: Bs 537
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM HAT CHANNEL SUPPORT INTERCOSTAL COVER PLATE BUCKLED / CRACKED AT BS. 537, BETWEEN RBL 46 TO RBL 64. / R&R HAT CHANNEL IAW DWG AND SRM .
